AMS eContent Search Results
Matches for: msc=(37D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Robin J. Deeley and Karen R. Strung. Nuclear dimension and classification of $\mathrm{C}^*$-algebras associated to Smale spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bernardo Carvalho. Product Anosov diffeomorphisms and the two-sided limit shadowing property. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jorge Rocha and Paulo Varandas. The centralizer of $C^r$-generic diffeomorphisms at hyperbolic basic sets is trivial. Proc. Amer. Math. Soc. 146 (2018) 247-260.
Abstract, references, and article information   
View Article: PDF

[4] Eleonora Catsigeras, Marcelo Cerminara and Heber Enrich. Weak pseudo-physical measures and Pesin's entropy formula for Anosov $C^1$-diffeomorphisms.. Contemporary Mathematics 698 (2017) 69-89.
Book volume table of contents   
View Article: PDF

[5] T. Fisher, T. Petty and S. Tikhomirov. Nonlocally maximal and premaximal hyperbolic sets. Contemporary Mathematics 692 (2017) 83-99.
Book volume table of contents   
View Article: PDF

[6] Ming Li and Zhongjie Liu. Weak shadowing property for flows on oriented surfaces. Proc. Amer. Math. Soc. 145 (2017) 2591-2605.
Abstract, references, and article information   
View Article: PDF

[7] T. M. Mitryakova and O. V. Pochinka. Necessary and sufficient conditions for the topological conjugacy of 3-diffeomorphisms with heteroclinic tangencies. Trans. Moscow Math. Soc. 77 (2016) 69-86.
Abstract, references, and article information   
View Article: PDF

[8] Aleksandr G. Kachurovskii and Ivan V. Podvigin. Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems. Trans. Moscow Math. Soc. 77 (2016) 1-53.
Abstract, references, and article information   
View Article: PDF

[9] Mário Bessa, Sérgio Dias and Alberto A. Pinto. Explosion of differentiability for equivalencies between Anosov flows on $3$-manifolds. Proc. Amer. Math. Soc. 144 (2016) 3757-3766.
Abstract, references, and article information   
View Article: PDF

[10] Bin Yu. Every $3$-manifold admits a structurally stable nonsingular flow with three basic sets. Proc. Amer. Math. Soc. 144 (2016) 4949-4957.
Abstract, references, and article information   
View Article: PDF

[11] Zhiqiang Li. Periodic points and the measure of maximal entropy of an expanding Thurston map. Trans. Amer. Math. Soc. 368 (2016) 8955-8999.
Abstract, references, and article information   
View Article: PDF

[12] V. Araújo, O. Butterley and P. Varandas. Open sets of Axiom A flows with exponentially mixing attractors. Proc. Amer. Math. Soc. 144 (2016) 2971-2984.
Abstract, references, and article information   
View Article: PDF

[13] Dominik Kwietniak, Martha Łacka and Piotr Oprocha. A panorama of specification-like properties and their consequences. Contemporary Mathematics 669 (2016) 155-186.
Book volume table of contents   
View Article: PDF

[14] V. Z. Grines, M. K. Noskova and O. V. Pochinka. The construction of an energy function for three-dimensional cascades with a two-dimensional expanding attractor. Trans. Moscow Math. Soc. 76 (2015) 237-249.
Abstract, references, and article information
View Article: PDF

[15] J. Iglesias, C. Lizana and A. Portela. Robust transitivity for endomorphisms admitting critical points. Proc. Amer. Math. Soc. 144 (2016) 1235-1250.
Abstract, references, and article information   
View Article: PDF

[16] Jonas Deré. A new method for constructing Anosov Lie algebras. Trans. Amer. Math. Soc. 368 (2016) 1497-1516.
Abstract, references, and article information   
View Article: PDF

[17] Xiao Wen and Lan Wen. Codimension one structurally stable chain classes. Trans. Amer. Math. Soc. 368 (2016) 3849-3870.
Abstract, references, and article information   
View Article: PDF

[18] Lyle Noakes and Luchezar Stoyanov. Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies. Proc. Amer. Math. Soc. 143 (2015) 3879-3893. MR 3359579.
Abstract, references, and article information   
View Article: PDF

[19] Bernardo Carvalho. Hyperbolicity, transitivity and the two-sided limit shadowing property. Proc. Amer. Math. Soc. 143 (2015) 657-666.
Abstract, references, and article information   
View Article: PDF

[20] D. B. Killough and I. F. Putnam. Trace asymptotics for $C^{\ast}$-algebras from Smale spaces. Proc. Amer. Math. Soc. 143 (2015) 317-325.
Abstract, references, and article information   
View Article: PDF

[21] Andy Hammerlindl. Polynomial global product structure. Proc. Amer. Math. Soc. 142 (2014) 4297-4303. MR 3266997.
Abstract, references, and article information   
View Article: PDF

[22] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[23] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[24] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information   
View Article: PDF

[25] C. A. Morales. Attractors and orbit-flip homoclinic orbits for star flows. Proc. Amer. Math. Soc. 141 (2013) 2783-2791.
Abstract, references, and article information   
View Article: PDF

[26] Danny Calegari. The Ergodic Theory of Hyperbolic Groups. Contemporary Mathematics 597 (2013) 15-52.
Book volume table of contents   
View Article: PDF

[27] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information   
View Article: PDF

[28] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Luchezar Stoyanov. Regular decay of ball diameters and spectra of Ruelle operators for contact Anosov flows. Proc. Amer. Math. Soc. 140 (2012) 3463-3478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luchezar Stoyanov. Tangent bundles to regular basic sets in hyperbolic dynamics. Proc. Amer. Math. Soc. 140 (2012) 1623-1631. MR 2869147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3

American Mathematical Society